# SDR MWEA010149

- Difficulty date: February 9, 2001
- Submitted: February 12, 2001
- Operation: Air carrier
- Aircraft: N212ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47701
- Aircraft time: 41,940 hours, 32,849 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Part number: 9955845501
- Condition: Worn
- Location: Lt Nr 4 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NR 4 SLAT OUTBOARD BUSHINGS AT THE COMMON LINK WORN.  REMOVED AND REPLACED RIB.
